Local Business Still Handling Calls of Damaged Tires
PSP Franklin, McClymond’s Supply and Transit Company
A truck from McClymond’s Supply and Transit Company carrying a load of scrap metal from the town of Warren to New Castle on Monday began losing its load on the road at some point during its trip and potentially disabled more than 300 vehicles with flat tires. The truck took a route southward from Warren along US Route 62 South, US Route 6 West, State Route 227 South, State Route 8 South, Interstate 80 West, Interstate 79 South, and US Route 422 west. It drove through Warren, Mercer, Venango, and Lawrence Counties. If your tire was damaged by small metal pieces along that route please contact McClymond’s Supply and Transit. Please be patient as McClymond’s is handling a high volume of calls and is trying to make things right with everyone.
McClymond’s Supply and Transit Company Incorporated
Contact Clint Hancox
Write: McClymond’s Supply and Transit Company Incorporated, 296 Currie Road, Portersville PA 16051
Dining With Diabetes Announced for October
Penn State Extension
Penn State Extension is offering their Dining with Diabetes Course at the Cochranton Presbyterian Church starting on October 5th. The Dining with Diabetes is designed to help diabetic individuals understand how to manage their condition through diet and lifestyle. To register or get more information call (1-877)345-0691.
PennDOT Continues Bridge Work
Whenever PennDOT closes one bridge they open another. Carlisle Road Bridge on route 4002 in Mercer County’s South Pymatuning Township is now open for traffic. In Erie County a portion of Route 98 is closed to through traffic between Route 6 and Crane Road until October the 5th for bridge repairs there.
Doctor Arrested for Overprescribing Opioids after 9 Patients Overdose
In state news 48 year old Dr. Lawrence Miller is the 4th physician to be arrested this year for over prescribing opioids. Miller practiced medicine in Landsdale and is arraigned on 51 counts after 9 of his patients died from opioid overdoses.